Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 8, 2009, 1:41 PM EST for 7 counties in Florida. It took effect at Jan 9, 2009, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2009, 1:41 PM EST (18:41 UTC)
- In effect from
- Jan 9, 2009, 10:00 AM EST
- Expired
- Jan 9, 2009, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2801 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 081841 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 141 PM EST THU JAN 8 2009 FLZ020>025-030>032-035>037-040-091000- /O.UPG.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/ /O.NEW.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/ /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 35 PERCENT. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-091000- /O.NEW.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/ /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ ST JOHNS-FLAGLER- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 35 PERCENT. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-082300- /O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 141 PM EST THU JAN 8 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY VALUES AROUND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS82 KJAX 082327 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 627 PM EST THU JAN 8 2009 FLZ020>025-030>032-035>037-040-091000- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ /O.CON.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 627 PM EST THU JAN 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY DUE TO LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-091000- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ /O.CON.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/ ST JOHNS-FLAGLER- 627 PM EST THU JAN 8 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LOW RH... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-090030- /O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 627 PM EST THU JAN 8 2009 ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. $$
000 WWUS82 KJAX 090732 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 232 AM EST FRI JAN 9 2009 FLZ033-038-092200- /O.UPG.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/ /O.EXB.KJAX.FW.W.0003.090109T1600Z-090109T2200Z/ ST JOHNS-FLAGLER- 232 AM EST FRI JAN 9 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 TO 5 HOURS MAINLY OVER INLAND AREAS. MINIMUM RELATIVE HUMIDITY VALUES WILL BE AROUND 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-092215- /O.EXT.KJAX.FW.W.0003.090109T1500Z-090109T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 232 AM EST FRI JAN 9 2009 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 5 TO 7 HOURS. MINIMUM RELATIVE HUMIDITIES WILL BE 20 TO 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-037-092200- /O.EXT.KJAX.FW.W.0003.090109T1600Z-090109T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 232 AM EST FRI JAN 9 2009 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 091850 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 PM EST FRI JAN 9 2009 FLZ020>023-030-031-035-036-040-100000- /O.EXT.KJAX.FW.W.0003.000000T0000Z-090110T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 150 PM EST FRI JAN 9 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LOW HUMIDITIES... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. CRITICALLY LOW HUMIDITIES WILL CONTINUE ACROSS INLAND NORTHEAST FLORIDA THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-092300- /O.EXT.KJAX.FW.W.0003.000000T0000Z-090109T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 150 PM EST FRI JAN 9 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW HUMIDITIES... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. CRITICALLY LOW HUMIDITIES WILL CONTINUE ACROSS INLAND NORTHEAST FLORIDA THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ENYEDI
000 WWUS82 KJAX 100009 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 709 PM EST FRI JAN 9 2009 FLZ020>023-030-031-035-036-040-100115- /O.EXP.KJAX.FW.W.0003.000000T0000Z-090110T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 709 PM EST FRI JAN 9 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ JDS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 9:25 AM EST, 4 hours 16 minutes earlier.
Area forecast discussion, Jan 8, 9:25 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST THU JAN 8 2009
.UPDATE...LARGE SCALE TROUGH DOMINATES THE ERN CONUS WHILE AT THE
SFC...HIGH PRESSURE COVERS THE GULF AND FL PENINSULA. NEXT COLD
FRONT IS MOVING THRU TENN VALLEY INTO N GA. MORNING SOUNDING SHOWS
VERY DRY AIR ABOVE SFC. COMBINE AIR MASS WITH A LOW LEVEL JET
(35-50KT) OVER S GA EXPECTED TO DIVE INTO NE FL AND THE FRONT
SINKS SWD...STRONG WINDS SHOULD EASILY MIX DOWN BY LATE MORNING.
WIND GRIDS HAVE BEEN UPDATED AND LAKE WIND ADV IS ALREADY IN
PLACE.
&&
.AVIATION...
VFR CONDS WITH GUSTY W/SW WINDS AHEAD OF NEXT COLD FRONTAL PASSAGE.
&&
.MARINE...
WEST WINDS ALREADY AT 15G20KTS AT THE LOCAL BUOYS AND FURTHER
INCREASE TO SMALL CRAFT LEVELS EXPECTED TODAY AHEAD OF THE COLD
FRONT. SMALL CRAFT A SLAM DUNK FOR THE OFFSHORE WATERS BUT WILL BE
CLOSE FOR THE NEARSHORE SPECIALLY ABOUT 10-20NM OUT. CONDITIONS PEAK
TONIGHT THEN DECREASE TOWARD FRIDAY MORNING WITH LIGHTER WINDS/SEAS
EXPECTED ON FRIDAY.
&&
.FIRE WEATHER...
GUSTY W/SW WINDS WILL MAKE FOR DANGEROUS FIRE CONDITIONS THIS
AFTERNOON AND RED FLAG WARNING IN PLACE A GOOD CALL...RHS MAY BE A
BIT MARGINAL ACRS PORTIONS OF SERN GA BUT WILL BE CLOSE ENOUGH TO
CONTINUE RED FLAGS IN PLACE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 37 64 39 / 0 0 0 0
SSI 69 42 60 46 / 0 0 0 0
JAX 73 39 63 43 / 0 0 0 0
SGJ 72 45 63 48 / 0 0 0 0
GNV 72 39 68 41 / 0 0 0 0
OCF 71 39 69 42 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EST FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
TRABERT/HESS/KERNSHazardous weather outlook, Jan 8, 3:10 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EST THU JAN 8 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 310 AM EST THU JAN 8 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... WESTERLY WINDS WILL LIKELY SUSTAIN AROUND 20 MPH BY NOON... WITH GUSTS UPWARDS OF 35 MPH. THESE WINDS HAVE PROMPTED THE ISSUANCE OF LAKE WIND ADVISORY FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. DRY WEATHER CONDITIONS AND INCREASING WESTERLY WINDS WILL RESULT IN A HIGH THREAT FOR FIRE ACTIVITY...WITH RED FLAG WARNINGS IN EFFECT FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SUB-FREEZING TEMPERATURES WILL BE POSSIBLE MONDAY AND TUESDAY MORNINGS ACROSS PORTIONS OF INTERIOR SOUTHEAST GEORGIA AS WELL AS THE SUWANNEE VALLEY OF NORTHEAST FLORIDA. EVEN COLDER TEMPERATURES ARE FORECAST WEDNESDAY MORNING WITH SUB-FREEZING TEMPERATURES POSSIBLE ACROSS MUCH OF THE INTERIOR. DRY WEATHER CONDITIONS WILL CONTINUE ACROSS THE AREA FRIDAY CREATING LOW RELATIVE HUMIDITIES DURING THE AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR MOST OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:31 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Jan 8, 2:56 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Jan 8, 3:49 AM EST | Small Craft Advisory | JAX | 29 hr | |
| Jan 8, 1:41 PM EST | Fire Weather Watch | JAX | Flagler | 13 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.